The singular set of 1-1 integral currents

Tristan Rivière, Gang Tian

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


We prove that 2 dimensional integer multiplicity 2 dimensional rectiable currents which are almost complex cycles in an almost complex manifold admitting locally a compatible positive symplectic form are smooth surfaces aside from isolated points and therefore are J-holomorphic curves.

Original languageEnglish (US)
Pages (from-to)741-794
Number of pages54
JournalAnnals of Mathematics
Issue number3
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'The singular set of 1-1 integral currents'. Together they form a unique fingerprint.

Cite this